# SDR U2RA201605100001

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,372 hours, 23,450 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R26304
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 52-004-00-05, FOUND R2 DOOR EMERGENCY POWER ASSIST RESERVOIR WITH LOW PRESSURE.  R & R RT NR 2 DOOR POWER ASSIST RESERVOIR IAW AMM 52-11-30.
